# SDR VNAA202407110012

- Difficulty date: May 14, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670321483
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT FITTING (3EAS) OF ENTRANCE COMPARTMENT AT FUSELAGE FLOOR STRUCTURE.  CORROSION ON SETTLEMENT FITTING (3EAS) OF ENTRANCE COMPARTMENT AT FUSELAGE FLOOR STRUCTURE WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-43-101-001-A03 AND WERE REPLACED PER CRJ 900 SRM 51-42-21-001-001-A01
